×

Oscillation of a class of second-order nonlinear ODE with impulses. (English) Zbl 1034.34038

Summary: We investigate the oscillation of a class of second-order nonlinear ODEs with impulses. Our results improve and generalize some known ones.

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A37 Ordinary differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Rogovchenko, Y.V., Oscillation theorem for second-order equations with damping, Nonlinear anal., 41, 1005-1028, (2000) · Zbl 0972.34022
[2] Rogovchenko, Y.V., Oscillation theorem for second-order nonlinear equations with perturbed differential equations, J. math. anal. appl., 215, 334-357, (1997) · Zbl 0892.34031
[3] Chen, Y.; Feng, W., Oscillation theorem for second-order nonlinear ODE equations with impulses, J. math. anal. appl., 210, 150-169, (1997)
[4] Luo, J.; Hou, Z., Oscillation theorem for second-order nonlinear ODE equations with impulses, J. northeast math., 15, 449-454, (1999) · Zbl 1018.34007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.